# SDR COMA9860159

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 601R593201
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT LEAK WARNING.  COULD NOT DUPLICATE DISCREPANCY.  TROUBLE SHOOTING FOUND NO DEFECTS.  REPLACED MID WING LEAK SENSORS FOR TROUBLE SHOOTING.
